# SDR 99T64R550EWA

- Difficulty date: December 15, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LOWER RIGHT AIR CONDITIONING DUCT AND BULKHEAD FEED THROUGH WORN AND CRACKED STATION 8 L32R.  STOP DRILLED CRACK AND WELDED.  WELDED WORN AREA'S PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/02/99.  (M)
